# SDR SWIA200819233

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 17,610 hours, 14,877 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5983 - STEERING INOP CAUTION MESSAGE APPEARED AFTER TAKEOFF FOLLOWED BY A GEAR DISAGREE WARNING MESSAGE.  REPLACED NLG PRIORITY VALVE ASSEMBLY REF CRJ 200 AMM 32-33-15 AND NLG SELECTOR VALVE IAW CRJ 200 AMM 32-33-10.  OPS CHECK AND LEAK CHECK GOOD, PN 4622 SN/OFF 1609A PN 750006000, SN/OFF 0221T.
